# SDR CA051005011

- Difficulty date: August 29, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE ENGINE EXPERIENCED AN UNCOMMANDED INCREASE IN TORQUE AND TEMPERATURE AND WAS SHUTDOWN IN FLIGHT.  A SUBSEQUENT RESTART ATTEMPT WAS UNSUCCESSFUL AND A SINGLE ENGINE LANDING WAS ACCOMPLISHED AT POINT OF DESTINATION.  WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
